# SDR DALA2023070305345

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 70,849 hours, 23,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 L2 DOOR WILL NOT ARM. CORRCTIVE ACTION: FOUND L2 DOOR BUSTLE SEAL STUCK IN GIRT BAR AND REMOVED SEAL AND OPS CHKED NML PER B757 AMM 25-66. (8315552)
